MAUDE Adverse Event Report: DEPUY MITEK LLC US QUICKANCHOR ORTHOCORD; SCREW, FIXATION, BONE

DEPUY MITEK LLC US QUICKANCHOR ORTHOCORD; SCREW, FIXATION, BONE
Catalog Number 212854
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary the actual device was returned for evaluation.Visual inspection of the returned photo found that the device is shown in used condition.Biological matter can be observed on the suture and anchor.Traces of being pulled out can be observed.The overall complaint was confirmed as the observed condition of the minilok qa+ #2-0 oc rb-1 would have contribute to the complained device issue.Based on the investigation findings, the potential cause can be traced to incomplete insertion or poor bone quality.As per instructions for use (ifu); incomplete insertion or poor bone quality may result in anchor pullout.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.
 
Event or Problem Description
It was reported that during a surgical treatment for temporomandibular joint dislocation, it was discovered that the anchor on the minilok quickanchor plus could not be secured.It was not reported if there were any delays to the surgical procedure.It was reported that a spare device was used to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
QUICKANCHOR ORTHOCORD
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 
9083863534
MDR Report Key25751954
Report Number1221934-2026-02932
Device Sequence Number13322746
Product Code HWC
UDI-Device Identifier10886705002436
UDI-Public(01)10886705002436(10)105Q9Q(17)271231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212854
Device Lot Number105Q9Q
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown